Couldn't find what you looking for?

TRY OUR SEARCH!

hello, I wondered if any one can help me. My doctor has prescribed me gliclazide. I have been taking it for a fortnight but still get terrible nausea, in fact it remnds me of morning sickness, but i know i am definetely not pregnant. will the nausea wear off after time, or is there anything I could take to counteract this symptom, or do you thinkI should just ask my doctor to prescribe something new? any thoughts or suggestions welcome.

Loading...

With new prescriptions for diabetes, they tend to have side effects like nausea, diarrhea, and the like.  The good news is that these side effects should be gone in a few weeks.  In the meantime, you can take some supplements to help with the nausea.  One is ginger root.  You may drink this as ginger ale (make sure real ginger is in it), ginger tea, or ginger capsules.  You can also try meclizine over-the-counter medication that is useful with dizziness and nausea.  If you opt for the ginger, try a very small amount in the beginning and work your way up.  Ginger can possibly lower blood sugar and you don't want to risk going into a hypo.  

Reply

Loading...


gliclazide can decrease blood sugar levels, which is important to control your diabetes, unfortunately one of the effects of reduced blood sugar is nausea, so you might find having something small to eat may help combat the nausea. I can understand that that is probably the last thing you feel like doing when you feel nauseaus, but you could even have a few sips of a fizzy sweet drink. Nausea is a common side effect of the gliclazide, and this can be made worse by alcohol consumption, so try and steer clear of alcohol and see if that helps. Like the other poster has said, these side effects should go away once your body becomes use to the new medication, but if it persists and is affecting your day to day life go back and talk to your doctor.
Reply

Loading...